MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ6 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ6 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71421236
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Pain (1994)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device indicated in this report is part of a construct.Please refer to mdr 1020279-2017-01233, the master complaint.Other related mdr¿s 1020279-2017-01234, 1020279-2017-01235.
 
Event or Problem Description
It was reported the patient presented with pain and underwent aspiration of the knee and nerve block ablation in the knee.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
LEGION CR OXIN FEM SZ6 LT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7113394
Report Number1020279-2017-01236
Device Sequence Number13846647
Product Code JWH
UDI-Device Identifier00885556030202
UDI-Public00885556030202
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Catalogue Number71421236
Device Lot Number16EM04536
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420168/16LM09514; 71420576/16MM01226; 71420576/16MM01226
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR